# SDR TSAA9852312

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 377
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR LOWER FRAME AT NR 2 LATCH CUT-OUT HAS A CRACK AT FORWARD OUTBOARD CORNER CUT-OUT BS 377.  HFEC CONFIRMED.  REPAIRED PER ECO 2912.  AIRCRAFT RETURNED TO SERVICE.  TAT:  31,369.6 HRS.  TAC:  37,949.  (X)
